Alert archive / Louisiana / Flash Flood Warnings in 2017

Flash Flood Warning 20, NWS Lake Charles, LA

May 3, 2017Beauregard Parish, Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this flash flood warning at May 3, 2017, 10:03 AM CDT for Beauregard Parish, Calcasieu Parish, Louisiana. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2017, 10:03 AM CDT (15:03 UTC)
Expired
May 3, 2017, 11:30 AM CDT
In force
87 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Beauregard Parish, LA, Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 56 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2161 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
2.2
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted.

816 
WGUS54 KLCH 031503
FFWLCH
LAC011-019-031630-
/O.NEW.KLCH.FF.W.0020.170503T1503Z-170503T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
1003 AM CDT WED MAY 3 2017

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Western Beauregard Parish in southwestern Louisiana...
  Western Calcasieu Parish in southwestern Louisiana...

* Until 1130 AM CDT

* At 1002 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Radar indicates between two to 
  three inches of rain have already fallen. Flash flooding is 
  expected to begin shortly.

* Some locations that will experience flooding include...
  Vinton, Singer, Starks, Fields, De Quincy, De Ridder, Deridder,
  Dequincy, Lunita, Bivens, Edgerly, Bancroft and Oretta.

Additional rainfall amounts of two to four inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3085 9328 3047 9332 3006 9357 3012 9368
      3022 9371 3029 9371 3030 9374 3035 9376
      3040 9375 3044 9370 3048 9372 3051 9371
      3053 9373 3058 9372 3059 9368 3064 9368
      3068 9363 3071 9362

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at May 3, 6:33 AM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, May 3, 6:33 AM CDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
633 AM CDT Wed May 3 2017

.AVIATION...
Ongoing thunderstorms will continue to develop and expand in
coverage throughout the morning. Thunderstorms are expected to
become prevailing at most of the area TAF sites by this
afternoon. A squall line with strong winds...heavy rainfall...and
possibly hail is expected to move from NW to SE across the region
late this afternoon into this evening. The squall line is forecast
to clear AEX/BPT/LCH by 06Z tonight and LFT/ARA by 09Z. Behind the
front winds will shift to the NW and remain elevated through the
night.

&&

.PREV DISCUSSION... /issued 434 AM CDT Wed May 3 2017/

DISCUSSION...
Rapid changes with deteriorating weather conditions expected
today. Severe thunderstorms possible, heavy rains leading to
additional flooding, strong south to southeast winds inland and
offshore with small craft advisories in effect, along with minor
tidal coastal flooding possible.

First wave of convection expected to ramp up significantly across
Southeast Texas around daybreak, with significant moisture and
lift allowing thunderstorms to spread across the remainder of the
region later this morning and afternoon. Reasoning: Significant
mid/upper level shortwave moving through the southern U.S. will
allow for surface low pressure to move East Texas and Louisiana
followed by a strong cold front for early May. The frontal passage
will likely result in a significant squall line either just ahead
or along the frontal passage later this evening, exiting from
northwest to southeast late this evening into early Thursday
morning. A quick summary of the hazards expected today include:

Severe weather threat:
SPC has upgraded entire area to an Enhanced Risk, with large hail
possible and damaging winds the primary severe weather threat.

Flash Flood Watch:
Moderate risk of excessive rainfall today with rain amounts of 3
to 6 inches are expected across Southern Louisiana, with isolated
amounts exceeding 8 inches possible. Elsewhere slight risk of
excessive rainfall with rain amounts of 2 to 3 inches are expected
with isolated amounts exceeding 5 inches possible across
Southeast Texas and Central Louisiana.

Coastal Flood Advisory:
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. The increased onshore flow will lead to elevated tides of
1.5 to 2.0 feet above predicted levels this afternoon and evening.
This will result in tidal levels between 3.3 - 3.8 feet MLLW later
this afternoon and evening.

Once the front passes, the precipitation will come to an end, with
cooler than normal temperatures expected though Saturday. A
warming trend with no precipitation is expected Sunday through
Tuesday.

DML

MARINE...
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. The increased onshore flow will lead to elevated tides
of 1.5 to 2.0 feet above predicted levels this afternoon and
evening. Abundant moisture and lift along and ahead of the front
will bring increasing shower and thunderstorms today, with the
strongest storms expected with the frontal passage later this
evening into Thursday morning. Moderate to strong offshore flow is
expected Thursday through early Friday as high pressure builds
over the region. For the increased winds today and post frontal
overnight, issued Small Craft Advisories for all marine zones,
tapering off Thursday evening for the lakes/bays into the
overnight hours Friday morning for the remaining zones.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  77  54  71  51 / 100 100  10   0
LCH  79  58  74  54 / 100 100  10   0
LFT  80  59  74  54 / 100 100  10   0
BPT  81  57  75  54 / 100 100  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch from 10 AM CDT this morning through Thursday
     morning for LAZ027>033-041>045-052>055-073-074.

     Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
     Thursday for LAZ073-074.

     Wind Advisory from 7 PM this evening to 1 AM CDT Thursday for
     LAZ044-045-052>055-073-074.

     Wind Advisory from 10 AM this morning to 7 PM CDT this evening
     for LAZ028-029-031>033-041>043.

     Coastal Flood Advisory from 1 PM this afternoon to 4 AM CDT
     Thursday for LAZ052>054.

TX...Flash Flood Watch from 10 AM CDT this morning through Thursday
     morning for TXZ180-201-215-216-259>262.

     Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
     Thursday for TXZ215-216.

     Wind Advisory from 10 AM this morning to 7 PM CDT this evening
     for TXZ215-216.

GM...Small Craft Advisory until 7 AM CDT Friday for GMZ470-472-475.

     Small Craft Exercise Caution from Thursday evening through
     Friday morning for GMZ470-472-475.

     Small Craft Advisory from 7 AM to 4 PM CDT Thursday for GMZ430-
     432-435.

     Small Craft Exercise Caution through Thursday morning for GMZ430-
     432-435.

     Small Craft Advisory until 1 AM CDT Friday for GMZ450-452-455.

&&

AVIATION...26
Hazardous weather outlook, May 3, 5:15 AM CDT, 4 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
515 AM CDT Wed May 3 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
041100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
515 AM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
Rapid changes with deteriorating weather conditions expected
today. The Storm Prediction Center has entire area with an Enhanced
Risk of severe thunderstorms, with large hail possible and
damaging winds the primary severe weather threat.

Moderate risk of excessive rainfall today with rain amounts of 3
to 6 inches are expected across Southern Louisiana, with isolated
amounts exceeding 8 inches possible. Elsewhere slight risk of
excessive rainfall with rain amounts of 2 to 3 inches are expected
with isolated amounts exceeding 5 inches possible across
Southeast Texas and Central Louisiana.

Elevated south to southeasterly winds will lead to elevated tides
of 1.5 to 2.0 feet above predicted levels this afternoon and
evening. This will result in tidal levels between 3.3 - 3.8 feet
MLLW later this afternoon and evening along coastal Southern
Louisiana and Southeast Texas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Precipitation expected to end once the cold front passes, with
cooler than normal temperatures expected though Saturday. A
warming trend with no precipitation is expected Sunday through
Tuesday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation likely needed later this morning through the
evening hours.

GMZ430-432-435-450-452-455-470-472-475-041100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
515 AM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. Moderate to strong offshore flow is expected behind the
cold front. Small craft advisories are in effect for all marine
zones.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Moderate to strong offshore flow will continue behind the cold
front on Thursday, subsiding on Friday. Small craft advisories
will continue into Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation likely needed later this morning through the
evening hours.

In the hours before

Local storm report, May 3, 9:20 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
920 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     TSTM WND DMG     KINDER                  30.49N 92.85W
05/03/2017                   ALLEN              LA   PUBLIC

            PHOTO OF TREE DOWN IN KINDER. TIME ESTIMATED BY RADAR.

&&

STW
Local storm report, May 3, 9:28 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
928 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     HAIL             OAKDALE                 30.82N 92.66W
05/03/2017  E1.75 INCH       ALLEN              LA   PUBLIC

            PUBLIC RELAYED PHOTO VIA SOCIAL MEDIA OF ESTIMATED
            GOLFBALL SIZED HAIL IN OAKDALE. TIME ESTIMATED FROM
            RADAR.

&&

RACKLEY
Local storm report, May 3, 9:31 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
931 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     HAIL             FOREST HILL             31.05N 92.52W
05/03/2017  E2.50 INCH       RAPIDES            LA   PUBLIC

            MULTIPLE SOCIAL MEDIA PICTURES OF LARGE HAIL NEAR TENNIS
            BALL SIZE. TIME ESTIMATED BY RADAR.

&&

STW
Local storm report, May 3, 9:36 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
936 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     HAIL             GLENMORA                30.97N 92.58W
05/03/2017  E1.75 INCH       RAPIDES            LA   PUBLIC

            PUBLIC POSTED PHOTO OF ESTIMATED GOLFBALL SIZED HAIL NEAR
            GLENMORA. TIME EST. VIA RADAR.

&&

RACKLEY
Local storm report, May 3, 9:54 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
954 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     TSTM WND DMG     PECAN ISLAND            29.65N 92.45W
05/03/2017                   VERMILION          LA   EMERGENCY MNGR

            EMERGENCY MANAGEMENT RELAYED REPORT OF PROPERTY DAMAGE...
            WINDOWS BROKEN AND SIDING TORN ON AT LEAST ONE STRUCTURE.
            POSSIBLE TORNADO DAMAGE. TIME ESTIMATED.

&&

RACKLEY
Local storm report, May 3, 10:01 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1001 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     HAIL             OAKDALE                 30.82N 92.66W
05/03/2017  E1.75 INCH       ALLEN              LA   PUBLIC

            SOCIAL MEDIA PICTURE OF HAIL APPROXIMATELY NEAR GOLF BALL
            SIZE. TIME ESTIMATED BY RADAR.

&&

STW

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 4:10 AM CDTCoastal Flood AdvisoryLCHCameron20 hr
May 3, 4:10 AM CDTSmall Craft AdvisoryLCH57 hr
May 3, 4:10 AM CDTWind AdvisoryLCHAllen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more17 hr
May 3, 6:18 AM CDTSpecial Marine WarningLCH87 min
May 3, 6:30 AM CDTSpecial Weather StatementLCHCalcasieu, Cameron75 min
May 3, 6:37 AM CDTSpecial Marine WarningLCH83 min
May 3, 6:55 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis65 min
May 3, 7:25 AM CDTSevere Thunderstorm WarningLCHCameron65 min
May 3, 7:28 AM CDTSpecial Marine WarningLCH92 min
May 3, 7:43 AM CDTSpecial Weather StatementLCHSaint Martin, St. Mary47 min
May 3, 7:48 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis57 min
May 3, 8:05 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin40 min
May 3, 8:09 AM CDTSpecial Marine WarningLCH36 min
May 3, 8:14 AM CDTSpecial Marine WarningLCH61 min
May 3, 8:25 AM CDTSevere Thunderstorm WarningLCHAllen, Evangeline65 min
May 3, 8:30 AM CDTTornado WarningLCHBeauregard45 min
May 3, 8:31 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron59 min
May 3, 8:37 AM CDTSevere Thunderstorm WarningLCHVermilion53 min
May 3, 8:47 AM CDTTornado WarningLCHVermilion28 min
May 3, 8:50 AM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon45 min
May 3, 8:55 AM CDTSevere Thunderstorm WarningLCHAllen, Avoyelles, Evangeline, Rapides37 min
May 3, 9:11 AM CDTTornado WarningLCHBeauregard, Calcasieu34 min
May 3, 9:12 AM CDTTornado WarningLCHVermilion63 min
May 3, 9:23 AM CDTFlash Flood WarningLCHAcadia, Calcasieu, Jefferson Davis, Vermilion112 min
May 3, 9:25 AM CDTSpecial Marine WarningLCH95 min
May 3, 9:55 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu50 min
May 3, 10:08 AM CDTSpecial Marine WarningLCH52 min
May 3, 10:27 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis46 min
May 3, 10:28 AM CDTSevere Thunderstorm WarningLCHIberia, St. Mary47 min
May 3, 10:29 AM CDTSevere Thunderstorm WarningLCHIberia, St. Mary46 min
May 3, 10:48 AM CDTSevere Thunderstorm WarningLCHAcadia, Calcasieu, Cameron, Jefferson Davis57 min
May 3, 11:05 AM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion12 days
May 3, 11:11 AM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Vermilion64 min
May 3, 11:14 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary46 min
May 3, 11:16 AM CDTFlash Flood Warning EmergencyLCHCalcasieu, Jefferson Davis6 hr
May 3, 11:18 AM CDTSpecial Marine WarningLCH57 min
May 3, 11:21 AM CDTFlash Flood WarningLCHAcadia, Iberia, Lafayette, Saint Martin, Vermilion6 hr
May 3, 11:39 AM CDTTornado WarningLCHSaint Martin, St. Mary36 min
May 3, 11:58 AM CDTRiver Flood WarningLCHLafayette, Vermilion8 days
May 3, 11:59 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Martin, Vermilion61 min
May 3, 12:00 PM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary29 min
May 3, 12:06 PM CDTSpecial Weather StatementLCHVernon39 min
May 3, 12:06 PM CDTTornado WarningLCHSaint Martin, St. Mary24 min
May 3, 12:25 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary, Vermilion55 min
May 3, 12:51 PM CDTSpecial Marine WarningLCH54 min
May 3, 1:00 PM CDTFlash Flood WarningLCHBeauregard, Calcasieu5 hr
May 3, 1:14 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary26 min
May 3, 1:47 PM CDTFlash Flood WarningLCHIberia, Saint Martin, St. Mary3 hr
May 3, 1:47 PM CDTSpecial Weather StatementLCHAcadia, Jefferson Davis43 min
May 3, 2:11 PM CDTRiver Flood WarningLCHBeauregard, Calcasieu7 days
May 3, 2:35 PM CDTFlash Flood WarningLCHAcadia, Allen, Beauregard, Evangeline, Jefferson Davis, Lafayette and 1 more3 hr
May 3, 2:51 PM CDTRiver Flood WarningLCHCalcasieu5 days
May 3, 4:08 PM CDTFlash Flood WarningLCHAllen, Beauregard, Rapides, Vernon6 hr
May 3, 4:39 PM CDTSpecial Weather StatementLCHAllen36 min
May 3, 5:15 PM CDTFlash Flood WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis6 hr
May 3, 5:16 PM CDTSpecial Weather StatementLCHAcadia44 min
May 3, 5:22 PM CDTFlash Flood WarningLCHAcadia, Evangeline, Iberia, Lafayette, Saint Landry, Saint Martin and 2 more6 hr
May 3, 6:01 PM CDTSpecial Weather StatementLCHAcadia, Lafayette, Saint Landry44 min
May 3, 6:08 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin67 min
May 3, 6:21 PM CDTSevere Thunderstorm WarningLCHVernon54 min
May 3, 6:24 PM CDTFlash Flood WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry3 hr
May 3, 6:36 PM CDTTornado WarningLCHSaint Landry, Saint Martin24 min
May 3, 6:39 PM CDTSpecial Marine WarningLCH66 min

Nearby

Flash Flood Warnings in Louisiana, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.